| Catalog Number |
50000000L |
| Medical Device Problem Codes |
Inaccurate Flow Rate (1249); Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the per wo evaluation, the arctic sun device was getting low suction and changed mixing pump.
Event or Problem Description
It was reported that the per wo evaluation, the arctic sun device was getting low suction and changed mixing pump.Per sample evaluation results received via task on 10nov2025, it was reported that the tank seals were found deteriorated.Installed test mixing pump to cool.
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed circulation pump.Device primed to fill during decontamination.Circulation pump was serviced during the pm process.Pm performed.Tank seals were found deteriorated.Installed test mixing pump to cool.Mixing pump was serviced.Replaced heater, both manifold o-rings, drain valves, and the double bend tube and the chiller evaporator outlet tube.The control panel coin cell was replaced due to age.Replaced all tank seals.The arctic sun 5000 passed all performance testing, calibration and electrical safety tests and is functioning properly and ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.Based on the results of the investigation, no additional actions are needed.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.